CureZone   Log On   Join
 

Re: Trying Yaz 3 months after having Mirena removed by lorax ..... Mirena, Skyla IUD Forum

Date:   6/26/2007 10:21:01 PM ( 14 years ago ago)
Hits:   4,772
URL:   https://www.curezone.com/forums/fm.asp?i=907267

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

My sister was on Yaz. She ended up having problems with her heart. It would start racing and she could not get it to stop-had to go the hospital. The doctors of course would not blame the pill but it started right after she started taking it and stopped racing as soon as she went off of it. She has read that it can make you potassium defficient which is what triggers the heart problem. When she first went to the ER, they gave her potassium to slow it down.
She had to be on some type of medication to regulate her heart rate for a while, but she has been off of Yaz for a while and finally went completely off the meds for the heart as well.
I would suggest checking into its side effects before using it.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by www.curezone.com/forums/fmp.asp?i=907267